thumbnail

A stochastic age-structured population model of striped bass (Morone saxatilis) in the Potomac River

Canadian Journal of Fisheries and Aquatic Sciences

None/FC
By:
, ,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A stochastic age-structured population model of striped bass (Morone saxatilis) in the Potomac River
Series title:
Canadian Journal of Fisheries and Aquatic Sciences
Volume
40
Issue:
12
Year Published:
1983
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 2170-2183
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Canadian Journal of Fisheries and Aquatic Sciences
First page:
2170
Last page:
2183
Number of Pages:
14